MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex was implanted in the bile duct to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the black inner sheath of the naviflex rx delivery system got separated from the outer sheath.The detached inner sheath was removed from the patient using forceps.The procedure was completed with another advanix-naviflex device.There was no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 is being used to capture the reportable event of catheter guide break.Imdrf impact code f2301 captures the used of additional device to remove the detached piece from the patient.
 
Additional Manufacturer Narrative
Block b5 has been updated with the additional information received on march 19, 2025.Block h6: imdrf device code a0401 is being used to capture the reportable event of catheter guide break.Imdrf impact code f2301 captures the used of additional device to remove the detached piece from the patient.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex was implanted in the bile duct to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the black inner sheath of the naviflex rx delivery system got separated from the outer sheath.The detached inner sheath was removed from the patient using forceps.The procedure was completed with another advanix-naviflex device.There was no patient complication reported as a result of this event.***additional information received on march 19, 2025*** it was reported that two devices were used during the same procedure.Refer to manufacturer report # 3005099803-2025-01034 and 3005099803-2025-01028 for the associated device information.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21638571
Report Number3005099803-2025-01028
Device Sequence Number20966397
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)261011(10)35098070
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0035098070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/17/2025
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown